Dualité d'entropie métrique: Une approche géométrique

Translated title of the contribution: A geometric approach to duality of metric entropy

Vitali D. Milman*, Stanislaw J. Szarek

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We introduce a new geometric approach for studying the Duality of Metric Entropy (of operators, or of convex sets). We demonstrate such duality, up to a logarithmic factor, in one important case, for the hitherto not-too-well understood low 'levels of resolution'.

Translated title of the contributionA geometric approach to duality of metric entropy
Original languageFrench
Pages (from-to)157-162
Number of pages6
JournalComptes Rendus de l'Academie des Sciences - Series I: Mathematics
Volume332
Issue number2
DOIs
StatePublished - Feb 2001

Fingerprint

Dive into the research topics of 'A geometric approach to duality of metric entropy: Une approche géométrique'. Together they form a unique fingerprint.

Cite this